On Peł czyński's properties (V) and (V∗) release_uilsrgisnraihamx7ix3rrxkqq

by Elias Saab, Paulette Saab

Published in Pacific Journal of Mathematics by Mathematical Sciences Publishers.

1986   Volume 125, p205-210

Archived Files and Locations

application/pdf  773.6 kB
file_hztibs66yrendp722izwcgcqiq
web.archive.org (webarchive)
msp.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   1986-11-01
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0030-8730
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: afb2ba76-a625-4826-af8d-7ae003dd09af
API URL: JSON